# SDR SWAA2022072833912

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 510 hours, 307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT LIGHT COVVER FELL OFF / [01] SECURED RIGHT AFT OVERWING EXIT COVER IAW AMM 33-51-01;[02] SECURED EMERGENCY EXIT SIGN LENSE COVER IAW AMM 33-51-01. AC OK FOR SERVICE
